LA Weight Loss - Completely losing my appetite..
01-24-2009, 05:26 PM
Has this happened to anybody else? I like to experiment and make new foods, but for the past few days I haven't wanted to eat at all. Not only am I not hungry, but just the thought of food sounds unpleasant :barf:. I don't understand, eating has always been my favorite past-time!
I do take Alli.. But I take the multi-vitamin every night before bedtime so I don't think I'm sick. I feel perfectly fine, and actually, very energetic.
I want to like eating again.
01-26-2009, 11:52 AM
I sometimes lose my appetite from my medications - which is kind of amusing since I also take steroids, which tend to make you very hungry.
Antibiotics in particular make me lose my hunger almost completely. When I'm having the 'I'm never hungry feeling' on them - I pretty much can't make myself eat at all. I'm on a course now, and I haven't eaten in over 24 hours, and the thought of food makes me want to throw up...I tried to eat a tangerine for breakfast...lets just say that the tangerine is now outside feeding the wild animals.
I just try to eat healthy when I can get something down...eventually, the feeling will pass.
01-26-2009, 07:46 PM
i feel like that sometimes but i was never on any medication. i haven't had that feeling in a while and i just started taking BC for my irregular TOM and my doc. said it would make me feel hungrier, but it hasn't. i feel fine.
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO